# SDR 2007UALA03212

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM WEB CRACKED AT BS 639L, LBL 62.   MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER REPAIR ON CREASE BEAM WEB.
